# SDR ABXA020232

- Difficulty date: October 8, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 70,625 hours, 81,819 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 1015
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 2,004 hours, 1,412 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOWER CARGO FIRE LIGHT ILLUMINATED IN FLIGHT.  REPLACED SMOKE DETECTORS IAW DC-9 MM 26-15-00-4-9.  OPS CHECKED GOOD.
